# SDR UIEA2015072400370

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,755 hours, 16,430 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 2156204A
- Part serial: 2437
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR AFT CARGO DETECTOR 1.  REPLACED AFT CARGO DETECTOR 1 IAW AMM 26-16-01 401.  TESTED OK IAW AMM 26-16-00 501.
